Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 173, NWS North Platte, NE

June 29, 20167 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 29, 2016, 9:30 PM CDT for 7 counties in Nebraska. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2016, 9:30 PM CDT (02:30 UTC)
Expired
Jun 29, 2016, 10:15 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Hooker County, NE, Keya Paha County, NE, Rock County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 9:35 PM CDTTSTM WND GST 62Ainsworth, NE
Jun 29, 10:05 PM CDTTSTM WND GST 60Mullen, NE60 MPH WINDS BLEW 4 SHINGLES OFF OF ROOF.
Jun 29, 10:14 PM CDTNON-TSTM WND GST 6027 S Valentine, NEVALENTINE RAWS MEASURED 60 MPH WIND GUST BENEATH THE STRATIFORM PRECIPITATION REGION...WELL AFTER THE MAIN CONVECTIVE LINE HAD PASSED THROUGH.
Jun 29, 10:15 PM CDTTSTM WND GST 58Newport, NECOOP REPORTED SEVERAL LARGE BRANCHES LAYING IN YARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS53 KLBF 300230
SVRLBF
NEC009-017-031-091-103-149-171-300315-
/O.NEW.KLBF.SV.W.0173.160630T0230Z-160630T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 928 PM CDT/828 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 6 MILES NORTH OF SPRINGVIEW TO 6 MILES
  SOUTHWEST OF JOHNSTOWN TO 21 MILES NORTH OF MULLEN...MOVING
  SOUTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. AT 856 PM...64 MPH WINDS WERE REPORTED
           AT MILLER FIELD IN VALENTINE FOR 20 MINUTES. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  AINSWORTH...BASSETT...MULLEN...SPRINGVIEW...THEDFORD...LONG PINE...
  NEWPORT...JOHNSTOWN...SENECA...PURDUM...
  VALENTINE NATIONAL WILDLIFE REFUGE...ELSMERE...MERRITT RESERVOIR...
  NORDEN...BROWNLEE...WOOD LAKE...BURTON...
  BOBCAT STATE WILDLIFE MANAGEMENT AREA...
  NORTH RIVER TRAIL AND GIANT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS PARTS OF NORTHERN NEBRASKA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4298 9928 4234 9924 4208 9988 4177 10128
      4256 10135 4299 9986
TIME...MOT...LOC 0228Z 319DEG 47KT 4292 9970 4254 10016 4234 10120 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC
2 follow-up statements
903 
WWUS53 KLBF 300241
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT WED JUN 29 2016

NEC009-017-031-091-103-149-171-300315-
/O.CON.KLBF.SV.W.0173.000000T0000Z-160630T0315Z/
BLAINE NE-CHERRY NE-KEYA PAHA NE-THOMAS NE-BROWN NE-ROCK NE-
HOOKER NE-
941 PM CDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR NORTHWESTERN BLAINE...SOUTHEASTERN CHERRY...KEYA
PAHA...NORTHERN THOMAS...BROWN...ROCK AND HOOKER COUNTIES...

AT 939 PM CDT/839 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES EAST OF SPRINGVIEW TO 8 MILES SOUTH OF
JOHNSTOWN TO 14 MILES NORTH OF MULLEN...MOVING SOUTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 835 PM...A 62 MPH WIND GUST WAS
         REPORTED AT AINSWORTH AIRPORT. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...MULLEN...SPRINGVIEW...THEDFORD...LONG PINE...
NEWPORT...JOHNSTOWN...SENECA...PURDUM...
VALENTINE NATIONAL WILDLIFE REFUGE...ELSMERE...MERRITT RESERVOIR...
NORDEN...BROWNLEE...WOOD LAKE...BURTON...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...
NORTH RIVER TRAIL AND GIANT HILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 158 AND 225.
 HIGHWAY 20 BETWEEN MILE MARKERS 203 AND 273.
 HIGHWAY 2 BETWEEN MILE MARKERS 171 AND 217.
 HIGHWAY 97 BETWEEN MILE MARKERS 52 AND 123.
 HIGHWAY 83 BETWEEN MILE MARKERS 145 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4298 9928 4234 9924 4208 9988 4177 10128
      4256 10135 4299 9986
TIME...MOT...LOC 0239Z 319DEG 47KT 4283 9959 4245 10005 4225 10109 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC
521 
WWUS53 KLBF 300258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT WED JUN 29 2016

NEC009-017-031-091-103-149-171-300315-
/O.CON.KLBF.SV.W.0173.000000T0000Z-160630T0315Z/
BLAINE NE-CHERRY NE-KEYA PAHA NE-THOMAS NE-BROWN NE-ROCK NE-
HOOKER NE-
958 PM CDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR NORTHWESTERN BLAINE...SOUTHEASTERN CHERRY...KEYA
PAHA...NORTHERN THOMAS...BROWN...ROCK AND HOOKER COUNTIES...

AT 958 PM CDT/858 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES WEST OF NAPER TO 8 MILES EAST OF ELSMERE
TO NEAR SENECA...MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...MULLEN...SPRINGVIEW...THEDFORD...LONG PINE...
NEWPORT...JOHNSTOWN...SENECA...PURDUM...
VALENTINE NATIONAL WILDLIFE REFUGE...ELSMERE...NORDEN...BROWNLEE...
WOOD LAKE...BURTON...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
NORTH RIVER TRAIL...GIANT HILL AND MARSH FLAT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 158 AND 225.
 HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 273.
 HIGHWAY 2 BETWEEN MILE MARKERS 172 AND 217.
 HIGHWAY 97 BETWEEN MILE MARKERS 52 AND 94...NEAR MILE MARKER 98...AND
BETWEEN MILE MARKERS 102 AND 104.
 HIGHWAY 83 BETWEEN MILE MARKERS 145 AND 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4298 9928 4234 9924 4208 9988 4177 10128
      4228 10132 4299 9983
TIME...MOT...LOC 0258Z 330DEG 45KT 4298 9930 4221 10002 4206 10091 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:28 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 29, 6:28 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
628 PM CDT WED JUN 29 2016

.SYNOPSIS...
Issued at 339 PM CDT Wed Jun 29 2016

H5 analysis from earlier this morning had a high
anchored over the four corners with ridging extending north into
swrn Canada. Downstream of the ridge, northwesterly flow extended
from the front ranges east into the Ohio valley. Across the eastern
CONUS, a trough of low pressure extended south from Quebec into the
mid Atlantic. Numerous shortwaves were embedded on the northern and
western periphery of the high. Shortwaves of note were located over
eastern Montana, the western Dakotas, and in the intermountain west
from Nevada into Utah and far southwestern Wyoming. At the surface,
high pressure was located over the upper Mississippi valley. Low
pressure was located over southwestern Kansas with a stationary
front extending north northwest from the low into the southern
Nebraska panhandle and northeastern Wyoming. Further north, a cold
front was located just over the US/Canadian border in southern
Saskatchewan and southern Manitoba. North of this front a
secondary,stronger high pressure was present across central Canada.
Across the high plains this afternoon, skies were mainly clear with
the exception of some convective cloudiness which has developed over
northeastern Wyoming and southwestern South Dakota. Stronger
convection was present over northwestern South Dakota and
southwestern North Dakota. Temperatures as of 3 pm CDT ranged from
80 at Imperial to 86 at Valentine.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 339 PM CDT Wed Jun 29 2016

Northwest flow aloft continues, with plenty of shear and
instability present again this afternoon. Limiting factor this
afternoon and evening for widespread convection is the lack of
forcing, but still expecting that isolated to scattered
thunderstorms developing across the higher terrain to the west and
northwest will congeal into one or two small clusters and could pose
a wind damage threat to a few areas mid to late evening as
they move southeast across the area.

Northwest flow aloft will continue Thursday, and as an upper level
low inches closer to the area from the desert southwest, expecting
that thunderstorm activity will be a little more widespread across
western and southwest Nebraska. Also anticipating an increase in mid
level cloud cover.

.LONG TERM...(Thursday night through Wednesday)
Issued at 339 PM CDT Wed Jun 29 2016

Mid term: Thursday night through Saturday: Temperatures for Friday
and Saturday, coupled with the threat for showers and thunderstorms
Friday night into Saturday are the main forecast concerns. For
Thursday Night, high pressure will build into the eastern Dakotas.
This will lead to low level easterlies and increasing low to middle
cloudiness Thursday night. For the most part, dry conditions are
expected as lift will be focused across the panhandle. In these
areas, upslope conditions will combine with an arriving shortwave
leading to thunderstorm development. ATTM, the main severe threat
will be south and southwest of the forecast area where increased
CAPE exists and INVOF the frontal boundary. Easterly winds will
continue into friday and friday night with a decent chance for
showers and thunderstorms especially in the central and west where
upsloping conditions will be greatest. As for the threat for severe
storms Friday into Friday night, it appears limited ATTM as cloud
cover Friday will limit instability across western and north central
Nebraska. High pressure will transition east on Saturday. At the
same time, a disturbance will track along the stationary front in
Kansas. This will lead to development of showers and thunderstorms
INVOF the front for Saturday. ATTM the favored area for pcpn
Saturday will be across the southern and eastern forecast area. and
have placed my highest pops in these areas. Again, the severe threat
appears limited as the forecast area will be well north of the
stationary front. For both Friday and Saturday, temperatures will be
unseasonably cool thanks to expected cloudiness and easterly
winds.

Long term: Saturday night through Wednesday: Beginning Sunday, the
upper air flow will transition to a more zonal pattern across the
lower 48. This will allow warmer air to move north into the forecast
area from the desert southwest. Highs will trend warmer beginning
Sunday with readings in the 80s. By midweek next week, highs will
reach the lower the middle 90s. The setup for precipitation will
remain favorable into next week given the synoptic pattern, however,
with not much of a frontal boundary in place, it will be difficult
to pin down any rogue convection which does develop during the late
afternoon and evening hours. With this in mind, will hold onto the
init pops for now.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 627 PM CDT Wed Jun 29 2016

There is a chance the storm activity across SD will dissipate
before reaching Nebraska. This may occur because instability will
decrease this evening. The HRRR model...which worked the best
yesterday...shows the storms holding together and sweeping the
forecast area overnight. The HRRR also shows the storms near
Kimball Neb sweeping through Swrn Neb this evening.

The forecast follows the HRRR model overnight and then the model
consensus for Thursday. Scattered afternoon thunderstorms are
expected to form across Western and North Central Nebraska with
the best chance 21z-00z.

&&

.HYDROLOGY...
Issued at 339 PM CDT Wed Jun 29 2016

The flood warning was cancelled for the North Platte at
Lewellen this morning as the stage has fallen overnight to under 7.5
feet. Elevated river levels will continue along the North Platte
river at Lewellen and North Platte through the weekend and river
statements will continue to be issued on a daily basis.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 29, 3:48 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT WED JUN 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-302100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
348 PM CDT WED JUN 29 2016 /248 PM MDT WED JUN 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS THE NEBRASKA PANHANDLE AND PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA. THE AREA OF CONCERN IS ALONG AND WEST OF A LINE
FROM AINSWORTH TO NORTH PLATTE. THE MAIN THREAT WITH STORMS THAT
DEVELOP WILL BE DAMAGING WINDS...BUT SOME LARGE HAIL CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THROUGH THE WEEKEND. AT THIS TIME THE
THREAT FOR SEVERE THUNDERSTORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND WEST OF A
LINE FROM AINSWORTH TO NORTH PLATTE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 29, 8:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/29/2016  M59 MPH          CHERRY             NE   OFFICIAL NWS OBS

&&

MOLDAN
Local storm report, Jun 29, 8:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     1 ENE VALENTINE         42.88N 100.53W
06/29/2016  M58 MPH          CHERRY             NE   MESONET

&&

CCOLE
Local storm report, Jun 29, 8:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     1 W VALENTINE           42.87N 100.57W
06/29/2016                   CHERRY             NE   TRAINED SPOTTER

            6 INCH DIAMETER TREE LIMB BROKE OFF ACROSS THE STREET
            FROM A TRAINED SPOTTERS HOUSE. VTN ASOS WAS CONSISTENTLY
            GUSTING TO 59 MPH FOR A DURATION OF 10 MINUTES.

&&

MOLDAN
Local storm report, Jun 29, 8:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/29/2016  M64 MPH          CHERRY             NE   OFFICIAL NWS OBS

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:00 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Sheridan45 min
Jun 29, 8:44 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jun 29, 9:46 PM CDTSpecial Weather StatementLBFChase44 min
Jun 29, 10:03 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Custer, Hooker, Logan, McPherson and 1 more42 min
Jun 29, 10:05 PM CDTSevere Thunderstorm WarningLBFBlaine, Boyd, Brown, Garfield, Holt, Keya Paha and 2 more40 min
Jun 29, 10:12 PM CDTSpecial Weather StatementLBFChase48 min
Jun 29, 10:44 PM CDTSpecial Weather StatementLBFGarfield, Holt, Logan, Loup46 min
Jun 29, 11:05 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan40 min
Jun 29, 11:20 PM CDTSpecial Weather StatementLBFCuster, Garfield, Loup55 min
Jun 29, 11:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln36 min
Jun 30, 12:09 AM CDTSpecial Weather StatementLBFPerkins51 min
Jun 30, 2:06 AM CDTSpecial Weather StatementLBFArthur, Garden, Grant39 min
Jun 30, 2:56 AM CDTSpecial Weather StatementLBFKeith49 min
Jun 30, 3:26 AM CDTSpecial Weather StatementLBFLincoln49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.